# SDR AALA200800479

- Difficulty date: March 3, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 49,930 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD SEAT ROW 12AB INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 12AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
